Combinatorica

, Volume 3, Issue 3–4, pp 375–380

Bounds on the number of Eulerian orientations

  • A. Schrijver
Article

Abstract

We show that each loopless 2k-regular undirected graph onn vertices has at least\(\left( {2^{ - k} \left( {_k^{2k} } \right)} \right)^n \) and at most\(\sqrt {\left( {_k^{2k} } \right)^n } \) eulerian orientations, and that, for each fixedk, these ground numbers are best possible.

AMS subject classification (1980)

05 C 45 05 C 30 15 A 15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Akadémiai Kiadó 1983

Authors and Affiliations

  • A. Schrijver
    • 1
    • 2
  1. 1.Department of EconometricsTilburg UniversityLE TilburgThe Netherlands
  2. 2.Mathematical CentreSJ AmsterdamThe Netherlands

Personalised recommendations